# SDR YENA20160923851

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 30,495 hours, 19,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330131
- Part serial: 010611
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT APPEARS ON EICAS, WHEN EMERGENCY LIGHTS ARE ACTIVATED.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT POWER UNIT BATTERY IAW AMM 33-50-01. OPS CHECK PERFORMED. OPS CHECKED NORMAL.
